# SDR ASAA2024031048368

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 70,166 hours, 36,752 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE MAIN CARGO DECK SMOKE LIGHT ILLUMINATED AND FIRE BELL SOUNDED. THE #7 SMOKE DETECTOR WAS ILLUMINATED GREEN. AFTER 10 SECONDS OR SO THE SMOKE WARNING AND HORN STOPPED. SMOKE PANEL THEN NORMAL. CARGO DECK WAS COLD WITH COLD IGLOOS ON BOARD - EMPTIES. FLIGHT NORMAL REST OF FLIGHT. GROUNDED - YES. PERFORMED GVI OF MAIN CARGO DECK; NO SMELL OR OTHER DEFECTS NOTED AT THIS TIME. CONDUCTED MAIN DECK SMOKE DETECTION TEST REF IAW AMM 26-16-07, NO FAULTS NOTED.
